A Mathematical Analysis of Miller's Algorithm.
Numerische Mathematik, Tome 27 (1976), pp. 427-448
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__27_132466,
author = {R.V.M. Zahar},
title = {A {Mathematical} {Analysis} of {Miller's} {Algorithm.}},
journal = {Numerische Mathematik},
pages = {427--448},
year = {1976},
volume = {27},
zbl = {0336.65056},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__27_132466/}
}
R.V.M. Zahar. A Mathematical Analysis of Miller's Algorithm.. Numerische Mathematik, Tome 27 (1976), pp. 427-448. http://geodesic.mathdoc.fr/item/NUMA_1976__27_132466/